Mathematische Zeitschrift

, Volume 222, Issue 1, pp 135–160

Interpolations between bosonic and fermionic relations given by generalized brownian motions

  • Marek Bożejko
  • Roland Speicher
Article

DOI: 10.1007/BF02621861

Cite this article as:
Bożejko, M. & Speicher, R. Math Z (1996) 222: 135. doi:10.1007/BF02621861

Copyright information

© Springer-Verlag 1996

Authors and Affiliations

  • Marek Bożejko
    • 1
  • Roland Speicher
    • 2
  1. 1.Instytut MatematycznyUniwersytet WroclawskiWroclawPoland
  2. 2.Institut für Angewandte MathematikUniversität HeidelbergHeidelbergGermany